# SDR UPS97224693

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HYD LINE RUBBING STIFFENER. STIFFNER FOUND TO BE DAMAGED NECESSITATING A REPAIR.  REPAIR CARRIED OUT IAW SRS EO 97-24-008 UPS ENG FILE NUMBER 727-53-1 967.
